SSP EVE Quick Headache Medicine 40 tablets

SSP EVE Quick Headache Medicine 40 tablets, Analgesic, Tablet, Ibuprofen, Blister, 15 yr(s), 40 pc(s)
In stock
SKU
4987300052716
US$8.50

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

SSP Quick Headache Medicine 40 tablets, EVE.

Product type: Analgesic, Dosage form: Tablet, Active ingredient: Ibuprofen. Package type: Box

EVE Quick Headache Medicine Product Details

●Ibuprofen combination preparation
● Evequick headache medication is a formulation designed to work well against headaches. Including ibuprofen, allylisopropylacetylurea/anhydrous caffeine, which enhances the analgesic effect, and magnesium oxide, which protects the gastric mucosa and promotes the absorption of ibuprofen, have been added.
●Proprietary formula promotes absorption of analgesic ingredients, resulting in fast and excellent effects for headaches.
● Contains a stomach-friendly gastric mucosa protective ingredient.

Efficacy of EVE Quick Headache Medicine

-Headache, stiff shoulder, toothache, menstrual pain (menstrual pain), sore throat, joint pain, muscle pain, neuralgia, back pain, post-extraction pain, contusion pain, earache, bone fracture pain, trauma, trauma. Pain relief
・Fever when chills or fever

EVE Quick Headache Medicine Usage Dose

・The next dose should not exceed 3 times a day and should be taken with water or lukewarm water to avoid hunger. Please take at least 4 hours between doses.
Adult (15 years old and over): 2 tablets
Under 15 years: Do not take
★ Precautions related to usage and dose
(1) Please strictly observe the usage and dose.
(2) How to take out tablets
Press the convex part of the PTP sheet containing the tablet strongly with your fingertips to break the aluminum foil on the back side, take it out and drink.
(If accidentally swallowed as it is, it may lead to unexpected accidents such as piercing the mucous membrane of the esophagus.)

EVE Quick Headache Medicine ingredients

(2 tablets (single dose))
Ibuprofen: 150mg
Allyl isopropyl acetyl urea: 60mg
Anhydrous caffeine: 80mg
Magnesium oxide: 100mg
Additives: silicic acid anhydride, cellulose, hydroxypropyl cellulose, hypromellose, macrogol, magnesium stearate, talc, titanium oxide

Precautions for EVE Quick Headache Medicine

★ Things you should not do

(If not protected, the current symptoms will worsen and side effects will occur easily.)
1. Do not take the following people
(1) People who have had allergic reactions due to this drug or the ingredients of this drug.
(2) People who have had asthma after taking this drug or other antipyretic analgesics or cold remedies.
(3) Children under 15 years old.
(4) Pregnant women who are expected to give birth within 12 weeks.
2.While taking this drug, please do not take any of the following medicines.
Other antipyretic analgesics, colds, sedatives, motion sickness
3.Please do not operate the vehicle or machinery after taking the drug.
(Drowsiness etc. may occur.)
4. Please do not drink before and after taking
5. Please do not use it for a long time

★Consultation

1.The following people, please consult your doctor, dentist, pharmacist or registered seller before taking
(1) Person who is treated by a doctor or dentist.
(2) Pregnant woman or person who seems to be pregnant.
(3) Breastfeeding person.
(4) Elderly people.
(5) People who have had allergic reactions due to drugs.
(6) Person who received the next diagnosis.
Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease
(7) People who have had the following illnesses.
Gastric/duodenal ulcer, ulcerative colitis, Crohn's disease
2.After taking the drug, if any of the following symptoms appear, it may have side effects, so discontinue use immediately and consult a doctor, pharmacist or registered seller with this instruction
Part concerned: Symptoms
Skin: Rash/redness, itching, bruising
Digestive system: nausea/vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn, stomach upset, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stool
Psychiatry and nervous system: dizziness
Cardiovascular: Pant
Respiratory: Shortness of breath
Others: Blurred eyes, ears, swelling, nosebleeds, bleeding gums, difficulty in stopping bleeding, bleeding, back pain, excessive hypothermia, bloating
In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately.
Name of symptom:
Shock (anaphylaxis)/mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis/liver dysfunction/renal disorder/sterile meningitis/asthma/aplastic anemia/agranulocytosis
*For specific symptoms, please check the attached document.
3. The following symptoms may appear after administration.If such symptoms persist or increase, discontinue administration and take this instruction to a doctor, pharmacist or registered seller. Please talk
Constipation, drowsiness
If the symptoms do not improve after taking 4.5-6 times, discontinue use and consult a doctor, dentist, pharmacist or registered seller with this instruction


Precautions for storage and handling

(1) Store in a cool, dry place out of direct sunlight.
(2) Please keep out of reach of children.
(3) Do not replace it with another container. (It may cause misuse or change the quality.)
(4) Do not take over the expiration date.

More Information
Japanese Product Name★イブクイック頭痛薬40錠
Product typeAnalgesic
Dosage formTablet
Active ingredientIbuprofen
Dispenser typeBlister
Recommended age (min)15 yr(s)
Number of tablets per pack40 pc(s)
Indications for useEar pain,Headache,Joint pain,Low back pain,Menstrual pain,Muscle pain,Neuralgia,Shoulder pain,Sore throat,Sprain pain,Toothache
Package typeBox